# SDR DALA2016041002735

- Difficulty date: April 9, 2016
- Submitted: April 11, 2016
- Operation: Air carrier
- Aircraft: N926AT
- Make and model: Boeing 717-200
- Aircraft serial: 55078
- Aircraft time: 38,631 hours, 26,820 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Not Reported
- Location: Bs 256
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUT OF LIMITS, SEAT TRACK X=-44, BS 256.  AREA WAS ATTENDED IAW SRM 53-20-52, FIG 201 51-10-04, 51-41-01.
